# SDR SWAA2025071481534

- Difficulty date: June 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DRAIN ON UPPER SILL WEB DOOR CUTOUT AT FWD CARGO COMPARTMENT (1E/A).   INSTALLED DRAIN LOCATED UPPER SILL WEB DOOR CUTOUT AT FWD CARGO COMPARTMENT IAW DWG 143A8110 SHEET 20 R - AND BAC-5000.
